Translator Disclaimer
2008 Weak geometric structures on submanifolds of affine spaces
Barbara Opozda
Tohoku Math. J. (2) 60(3): 383-401 (2008). DOI: 10.2748/tmj/1223057735

Abstract

A few affine invariant structures depending only on the second fundamental form relative to arbitrary transversal bundles on submanifolds of the standard affine spaces are introduced. A notion of “local strong convexity” is proposed for arbitrary codimensional submanifolds. In the case of $n$-dimensional submanifolds of $2n$-dimensional real affine spaces, complex structures on the ambient spaces are used as a tool for studying real affine invariants.

Citation

Download Citation

Barbara Opozda. "Weak geometric structures on submanifolds of affine spaces." Tohoku Math. J. (2) 60 (3) 383 - 401, 2008. https://doi.org/10.2748/tmj/1223057735

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1181.53010
MathSciNet: MR2453730
Digital Object Identifier: 10.2748/tmj/1223057735

Subjects:
Primary: 53B25
Secondary: 53C15

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top